# SDR ASAA2019042529281

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A9485Y34
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RT RAIL ASSY CORRODED AT LOWER END AT STA. 500L APPROX RBL 29. GROUNDED - YES. REMOVED CORRODED RAIL ASSY RT SIDE AT STA 500L IAW SRM 51-40-02. RECEIVED PANEL P/N 143A9485Y34 P.O. 944507.1 LOCATED AND DRILLED IAW SRM 51-40-05. INSTALLED NEW RAIL ASSY IAW SRM 51-40-02 AND DWG #143A9481.
